MathSciNet Relay Station
MathSciNet bibliographic data
MR2075042 (2005e:20077) 20H10 (30D05 30F35 37F30)
Parkkonen, Jouni Geometric limits of cyclic groups and the shape of Schottky space. Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 1, 55–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement